Saturday, December 26, 2009

Is increased itching after applying Monistat external cream normal?

I heard this may be a side effect. Also, how long does it take to feel relief from Monistat 3 combo pack? I put in a suppository yesterday at about 5 pm, and it is almost 8 pm the next day and i dont have much itching unless i apply the cream, and then it only itches/burns for about 5 mins.Is increased itching after applying Monistat external cream normal?
I have itching and burning whenever I use that external cream. It's usually so bad, I don't even bother with it. I just use the internal ';egg'; thingy (one dose treatment) and use Vagisil on the outside. It burns too, but only for a minute and then it gets numb. My mother recommends ';slapping some plain yogurt up in there.'; That may help too, but I haven't actually tried that yet.Is increased itching after applying Monistat external cream normal?
I had the same problem. When the applicator was coming out I began to itch and itch. I then clean the stuff away and the itching went away for a short while. I can't imagine the cream being messier when the oval applicator is messy enough. Report Abuse

Ok, I don't have any medical information for you just personal experience. It itches/burns when I initially apply the cream but fades after several minutes. It can take 72 hours for relief and up to 5 days for complete relief. Good luck.
This is normal .You should apply Vagisil:anti itch cream with it.
if you are allergic to monistat, then you would have a problem with itching. normally, itching isnt a side effect of monistat - if anything, monistat should STOP the itching. you may just be very sensitive to the medication in the monistat and it may be causing a reaction. are there any other creams you can try that are over the counter? maybe try another type of cream and see if that causes the same problem, and if not, then go with the cream that doesnt cause the discomfort. but if the itching doesnt last for more than 5 minutes, then i would just say that the body just isnt used to having that cream/medication there and is adjusting to it...so the itching lasts 5 minutes until the body acclimates and that's all.

No comments:

Post a Comment